Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Pain in the knee, hip. Grinding noise in knees. Blueness in hands, fingers. Cause?

Hi, I have been dealing with knee and hip a achiness for sometime now. If I go to kneel down my knees ache or going up and down stairs. When i go up and down the stairs, i can hear kind of a grinding noise jn my knees? My hips ache when I exercise. Or they ache if I sit in one position to long. Long road trips are really difficult. I am only 38 years old and feel I have the body of an 80 year old. What can I do to make this better? Also the other night, I noticed my hands and fingers were completely blue for about an hour. What could be the cause of it? Thank you for your help. Lisa
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
It seems like premature osteo arthritis.
What can help is exercises for hip and knee and walking.
Answered: Sun, 24 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor